# SDR AALA202105139015

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 32,072 hours, 12,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT TEST 10WL BATTERY FAILURE. TESTED EMERGENCY POWER SUPPLY UNIT FLAGGED BATTERY FAULT. REMOVED AND REPLACED BATTERY PER AMM 33-51-38. FAULT CLEARED.
